# SDR SWAA2022012783672

- Difficulty date: June 21, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 63,641 hours, 36,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB BS 927 WL148 O/B STR27L FRAME WEB SURFACE HAS CORROSION. / ACB BS 927; WL 148; OB STR 27L FRAME WEB HAS SURFACE CORROSION REPAIRED PER ATS ESR 17-03115 REV IR AND SWA EA 1-753-31439 REV IR
